A new question is answered every 9 seconds

Blood , mucus from anus after using object stimulation.

Resolved Question:

I have a very embarrassing question to ask so please no judgements...

I was just using an object for anal stimulation. When I was done I noticed I was passing small amounts of blood and mucus and am a little sore inside. Should I be worried? Will it resolve on its own? I am very worried I will have to explain this to family or doctors... Thanos for your help


Category: General Surgeon

Ask Your Own Question

Category: Pediatric Surgeon
Dr. Hari Charan Perigela is online now

Expert:  Dr. Hari Charan Perigela replied 4 Days.

Hello.
Thank you for posting in DoctorSpring.com.
Please don't feel embarassed - we are happy to guide you.
Due to the trauma and irritation caused by the foreign body, some amount of blood and mucus has been discharged from the anus. Please stop inserting the object in the anal canal.

Please take high fiber diet, plenty of liquids and fresh fruits. Your stool should be soft.
Also I advise application of 2% Xylocaine ( Lignocaine ) jelly in the anal canal and around to my patients with similar complaints. I also prescribe Antibiotic like Levofloxacin and anti inflammatory tablets to my patients.
Nothing to worry. It will come down and heal by itself provided there is no further manipulation.

Hope I answered your query, would be glad to answer any follow-ups.

Wish you good health.
Regards.


Patient replied :

Thanks for your help. I was worried it might be bad like a perforation. Right now I have internal soreness (not just near the opening) but it is not very painful. Also a mucus coming along with stool.
Is this to be expected? What should I look out for? Thanks.


Expert:  Dr. Hari Charan Perigela replied 3 Days.

Hello,
No it is not a perforation. It is just due to the traums from the object.
Once you start taking the antibiotic, the mucus will stop coming out. Anal canal is a highly sensitive area, and any kind of trauma makes it very prome for infections. So if you start the antibiotic as soon as you can, it is better.
- Tab. Levofloxacin 500 mg twice daily for 5 days.
- Tab. Advil 400 mg, twice daily after food for 3 days.
If there is abnormal amounts of bleeding, or defeacation keeps getting painful, you can revert back to me.
Hope this was helpful,
Regards.


Dr. Hari Charan Perigela
Category: Pediatric Surgeon
Experience: 
Fellowship: DNB, General Surgery, National Board of Examinations, New Delhi, 2001
Residency: MS, General Surgery, Sri Venkateswara Medical College,Tirupathi, 2000
Medical School: MBBS, Kurnool Medical college, 1995
Dr. Hari Charan Perigela and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.